Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What should I do as my boyfriend has taken 30 phentramines 37.5 mg ?

My boyfriend took 30 phentramines at 37.5 mgs what should i do?
Asked On : Tue, 7 Dec 2010
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
welcome to HealthcareMagic Forum.
Your boyfriend has taken overdose of Phentramines .This will cause trouble like severe sedation;respiratory depression.He will require regular monitoring of his pulse ;blood pressure.He will require gastric lavage to remove possible drug in his stomach.Please get him to ER as soon as possible.
take care
Answered: Tue, 15 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor